Open Access
2008 The Hardy inequality with one negative parameter
A. Kufner, K. Kuliev, G. Kulieva
Banach J. Math. Anal. 2(2): 76-84 (2008). DOI: 10.15352/bjma/1240336294


In this paper, necessary and sufficient conditions for the validity of the Hardy inequality for the case negative q, positive p and for the case positive q and negative p are derived.


Download Citation

A. Kufner. K. Kuliev. G. Kulieva. "The Hardy inequality with one negative parameter." Banach J. Math. Anal. 2 (2) 76 - 84, 2008.


Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1140.26003
MathSciNet: MR2404105
Digital Object Identifier: 10.15352/bjma/1240336294

Primary: 26D10
Secondary: 26D15 , 47B38

Keywords: Hardy-type inequalities , Inequalities‎ , negative powers , weights‎

Rights: Copyright © 2008 Tusi Mathematical Research Group

Vol.2 • No. 2 • 2008
Back to Top